MathSciNet Relay Station
MathSciNet bibliographic data
MR2064180 (2005b:65058) 65H05
Özban, A. Y. Some new variants of Newton's method. Appl. Math. Lett. 17 (2004), no. 6, 677–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement